U.S. doctors online nowAsk doctors free
OH
A 56-year-old female asked:

I have had oral thrush for a month now from a discontinued oral inhaler. i'm almost done with my second round of diflucan and no relief. my mouth is very dry , metallic, and my tongue and lips burn and tingle. any suggestions of help, its just awful?

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Some yeast infections (thrush) are resistant to fluconazole (Diflucan®) and all "azole" drugs. Lack of cure with fluconazole also suggests that this might be a problem other than thrush. Discuss with the doctor treating you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 25, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.